# SDR DALA1218793313

- Difficulty date: March 6, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 799
- Aircraft time: 8,748 hours, 1,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Chafed
- Location: L4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 4 LEFT HAS THE LOWER AFT CORNER CHAFING.  AREA REPAIRED AS PER SRM 52-13-00 FIG 213 AND ERA 500821-14.
